MathSciNet Relay Station
MathSciNet bibliographic data
MR523593 28A75 (28A05)
Borwein, D.; Ditor, S. Z. Translates of sequences in sets of positive measure. Canad. Math. Bull. 21 (1978), no. 4, 497–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement